# SDR SWIA201333936

- Difficulty date: July 7, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 31,410 hours, 42,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Stuck
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  FLT#5343 REPLACED BEARING ASSEMBLIES.
